# SDR WTAA980011

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O, G

## Discrepancy

SMF - AIRCRAFT LOST CABIN PRESSURIZATION WITH SYSTEM IN AUTO MODE.  OXYGEN MASKS DEPLOYED.  MAINTENANCE DEFERRED AUTO MODE FOR PRESSURIZATION PER MEL 21-31-1.  REINSTALLED OXYGEN MASKS.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING AUTO PRESSURIZATION CONTROLLER.  OPERATIONAL CHECK SATISFACTORY.  (M)
